MathSciNet Relay Station
MathSciNet bibliographic data
MR354006 (50 #6488) 90C10 (65K05)
Horowitz, Ellis; Sahni, Sartaj Computing partitions with applications to the knapsack problem. J. Assoc. Comput. Mach. 21 (1974), 277–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement